# SDR UALA2012022801216

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 35,358 hours, 14,449 cycles
- Engine: Iae V2522A5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Crushed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRUSHED AT FRAME 65, 5 O`CLOCK POSITION.  CLIP REMOVED.  NEW CLIP IN CARGO PIT.  DRILLED NEW CLIP.  AWAITING FASTENERS.  REPLACED STR CLIP AT FRA 65 STR 40R.
